MathSciNet Relay Station
MathSciNet bibliographic data
MR1467468 35K55 (35B45)
Huang, Qingbo Harnack inequality for the linearized parabolic Monge-Ampère equation. Trans. Amer. Math. Soc. 351 (1999), no. 5, 2025–2054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement